Alert archive / Mississippi / Flash Flood Warnings in 2023
Flash Flood Warning 40, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 29, 2023, 5:59 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2023, 5:59 PM CDT (22:59 UTC)
- Expired
- Aug 29, 2023, 6:42 PM CDT
- In force
- 43 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 73 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 883 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537
WGUS54 KLIX 292259
FFWLIX
MSC047-059-300900-
/O.NEW.KLIX.FF.W.0040.230829T2259Z-230830T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
559 PM CDT Tue Aug 29 2023
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
Southeastern Harrison County in southern Mississippi...
Southwestern Jackson County in southern Mississippi...
* Until 400 AM CDT Wednesday.
* At 559 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gulfport, Biloxi, Ocean Springs, St. Martin, D'iberville, Latimer,
Gulf Hills and Gulfport Airport.
This includes the following Interstates...
Interstate 10 in Mississippi near mile marker 50.
Interstate 110 in Mississippi near mile marker 1...and
near mile marker 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3042 8914 3046 8883 3040 8878 3037 8879
3041 8884 3043 8885 3042 8895 3043 8899
3042 8901 3041 8899 3042 8890 3041 8886
3036 8882 3039 8886 3039 8897 3036 8909
FLASH FLOOD...RADAR INDICATED
$$
MW1 follow-up statement
489
WGUS74 KLIX 292342
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
642 PM CDT Tue Aug 29 2023
MSC047-059-292352-
/O.CAN.KLIX.FF.W.0040.000000T0000Z-230830T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison MS-Jackson MS-
642 PM CDT Tue Aug 29 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN HARRISON AND
SOUTHWESTERN JACKSON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3042 8914 3046 8883 3040 8878 3037 8879
3041 8884 3043 8885 3042 8895 3043 8899
3042 8901 3041 8899 3042 8890 3041 8886
3036 8882 3039 8886 3039 8897 3036 8909
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 4:40 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 29, 4:40 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
440 PM CDT Tue Aug 29 2023
...New SHORT TERM, LONG TERM, AVIATION, MARINE...
.SHORT TERM...
(This evening through Thursday night)
Issued at 351 PM CDT Tue Aug 29 2023
Considering the last 80-90 days across the area yesterday and the
last few hours have been far better for much of the area. Once
again all of the area (although HAS "Stennis" showed 100 on their
ob) stayed out of the 100s and many struggled to get into the 90s
until mid to late this afternoon. Convection is not widespread
but the southeastern half of the CWA has the best potential of
seeing rain and there is a line of of storms that continues to
fill in leading to a potential for isolated flash flooding as
these storms are embedded in weak steering currents.
Focus across much of the north-central and eastern Gulf is on
Hurricane Idalia as it is expected to become a Major Hurricane
tonight with landfall tomorrow morning somewhere on the Big Bend
region of Florida. If you have family or friends that are in the
path and could see impacts from Idalia please make sure they are
finishing up their preparations right now and listening to their
county and state officials. Good luck to our fellow coworkers at
Tallahassee, Jacksonville, Charleston, Tampa Bay, and Melbourne
along with the offices helping to back them up.
As for our forecast area the focus is on the next 48 hours. The
reason for this is the possibility of dangerous fire weather
conditions developing. As Idalia makes landfall and moves to the
northeast tomorrow a cold front will quickly move through our area
early tomorrow morning. Once this front moves through very dry air
will quickly push into the region. By tomorrow afternoon dewpoints
could quickly drop into the 50s and it is not out of the question
for dewpoints to drop into the upper 40s across southwest MS and a
portion of the adjacent FL parishes. How low the dewpoints drop
will likely be highly dependent on how much mixing we see. This
would also dictate how hot it gets tomorrow. With likely a major
hurricane to our east and subsidence on the outside cloud cover
should not be much of an issue. So we should have lots of sun.
Winds will be out of the north from the sfc to at least h85 but
possibly h7 across the northern half of the CWA. This will make
mixing even more efficient and over the northwest where little to
no rain falls tonight and most areas that had little rain
yesterday and the combination of the likely extremely dry soils
could cause us to over achieve in the drying out department like
we see with early Spring and early Fall cold fronts. This is being
advertised by some of the CAMs and even the global models are
trying to indicate this possibility. If that occurs min rh values
could be about 10-15% lower than what is currently in the
forecast. That is one aspect of the fire weather concern
tomorrow.
Number 2...Also with the unidirectional winds to h85 and possibly
h7 and full to mostly sunny skies we will see some stronger winds
mix down. Luckily we are not anticipating sustained winds of 20-25
with higher gusts however, we could easily see a few gusts over 20
possibly near 25mph with sustained winds of 10-15 mph. Yes this
doesn't sound to terrible however with the extreme drought that
has led to very volatile fuels out there and a Min RH of at least
25% if not lower we don't need strong winds and even a 10-15 mph
wind is very bad news and that is not including the possibility
of a few wind gusts near 25 mph. Because of this the concern is
rather high that fire weather could become a problem very quickly.
It will only take a spark, any type of ignition source to go from
a small brush fire to a quickly spreading wildfire that our fire
management and first responder have a difficult time containing
especially is there is more than one fire out there and we already
have multiple fires occurring in southwest MS and SELA currently.
Because of the expected conditions and coordination with the state fire
management officials we have issued a Red Flag Warning for all
areas along and north of a line from west of Houma to Slidell to
Pascagoula. Even though the weather conditions will be just short
of the criteria the highly unusual weather this Summer and
volatile impacts possible it is in the best interest of both
states to get as much word out that any burning is a very bad idea
and given the Statewide Burn Bans...illegal. Do not risk burning
tomorrow or Thursday as things can sideways in the blink of an eye.
Conditions may begin to improve Friday and this weekend however
the Burn Ban is still indefinite until the state officials cancel
it.
Thursday will have fairly similar conditions for most of the day
with the exception of the strength of the wind. Winds should be
far lighter however we will still be very dry. A Fire Weather
Watch has been issued for Thursday and if needed will be upgraded
to a warning if the state officials deem necessary. /CAB/
&&
.LONG TERM...
(Friday through Monday night)
Issued at 351 PM CDT Tue Aug 29 2023
Little to no change in the thinking with the extended. A lot this
weekend will depend on how the base of this trough that is
helping to steer Idalia, reacts as Idalia pulls away and a ridge
tries to build back in across the Mid MS Valley and into the TN
Valley. With no major changes and a major focus on the fire
weather concerns we have appended last nights Long Term Discussion
to handle those days. /CAB/
Prev Long Term...For us, a new surge of moisture will get caught
up in the easterlies on the south side of this massive high and
move over the area starting Fri morning. This will easily be seen
in the dew pt fields as the dry air will rapidly move north as the
deep moisture moves in. This should cause an inland surge of
tropical moisture that promotes a good bit of sh/ts coverage as
PWs scream higher. We have left precip numbers where they are for
this scenario since this is a very normal event for this time of
year(although nothing has been normal this year so far). Another
dry air surge will move in after this tropical wave moves west of
the area after the weekend. /TE/
&&
.AVIATION...
(18Z TAFS)
Issued at 351 PM CDT Tue Aug 29 2023
Outside of convection VFR status but convection will drop
terminals into IFR and possibly even LIFR as both cigs and vsbys
drop. The main terminals that will see impacts will be HUM
northeast to MSY/NEW to ASD and east over GPT. HDC has the
possibility as well but BTR and MCB likely see little to no
impacts. Any impacts should be between now and 02z after that
everything should transition to marine zones and terminals will
likely be in VFR status unless heavy rain this afternoon and
evening lead to localized light fog and possibly some sct to bkn
cigs around 2-3k ft. /CAB/
&&
.MARINE...
Issued at 351 PM CDT Tue Aug 29 2023
Most open water areas are already seeing winds rise to around
20kt with frequent higher gusts. The tidal Lakes will likely have
the lightest winds but they could still increase to around 15-20
kts tonight. The more impactful issue will be seas over the open
waters a large swell train from Idalia will develop leading to
2-3ft wind waves on top of the swells. Caution statements will
round out the western waters for seas of 4 to 6 feet but wind
speeds should not be an issue in those areas. These conditions
should all rapidly improve as Idalia moves north of our latitude
Wed.
Other issue is the coastal flooding potential. Tides did not
quite peak out as high luckily and the latest guidance has backed
down on tomorrows peak tide a little but still in the range of a
coastal flooding warning. Due to the uncertainty have held off on
a warning for now but the evening and midnight shift will revisit
this. The most likely location for a warning would be around
Orleans and St Bernard as any water that surges into Lake Borgne
will have no where to go but up. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 70 95 66 93 / 20 0 0 0
BTR 74 96 71 96 / 30 0 0 10
ASD 74 97 71 96 / 40 10 10 20
MSY 80 94 79 93 / 40 10 20 20
GPT 75 95 74 93 / 80 30 30 30
PQL 72 97 71 96 / 80 30 30 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Red Flag Warning from 10 AM to 8 PM CDT Wednesday for LAZ034>037-
039-046>048-056>058-071-076-079>086.
Fire Weather Watch from Thursday morning through Thursday
evening for LAZ034>037-039-046>048-056>058-071-076-079>086.
Coastal Flood Advisory until 7 PM CDT Wednesday for LAZ069-070-
076-078.
GM...Small Craft Advisory until 4 PM CDT Wednesday for GMZ536-538-552-
555-557-572-575-577.
MS...Red Flag Warning from 10 AM to 8 PM CDT Wednesday for MSZ068>071-
077-080>082.
Fire Weather Watch from Thursday morning through Thursday
evening for MSZ068>071-077-080>082.
Coastal Flood Advisory until 7 PM CDT Wednesday for MSZ086.
GM...Small Craft Advisory until 4 PM CDT Wednesday for GMZ538-552-555-
557-572-575-577.
&&In the hours before
Special weather statement, Aug 29, 2:00 PM CDT, 3 hours 59 minutes before
Special Weather Statement National Weather Service New Orleans LA 200 PM CDT Tue Aug 29 2023 LAZ059-060-064>070-077-078-087>090-301000- Upper Lafourche-St. Charles-Upper St. Bernard-Upper Terrebonne- Lower Terrebonne-Lower Lafourche-Coastal Jefferson Parish- Lower Plaquemines-Lower St. Bernard-Western Orleans- Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines- Central Plaquemines- Including the cities of Thibodaux, Raceland, Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Delacroix, Shell Beach, New Orleans, East New Orleans, Metairie, Kenner, Harahan, Westwego, Marrero, Gretna, Lafitte, Barataria, Jean Lafitte, Belle Chasse, Braithwaite, and Alliance 200 PM CDT Tue Aug 29 2023 ...Fire Danger Increasing Again Across Southeastern Louisiana... State and federal fire weather officials have requested that citizens be extra vigilant tomorrow regarding increasing fire danger. Widespread severe to extreme drought, mostly sunny skies, winds of around 10 mph with gusts to 20 mph and low relative humidity will result in conditions that are favorable for the spread of any ongoing or new fires across extreme southeastern Louisiana. Elsewhere across the state a Red Flag Warning is in effect from 10 AM through 8 PM Wednesday due to the critical nature of the fire weather conditions away from the immediate coast. A strict burn ban remains in effect for all of Louisiana. All private, agricultural, and prescribed burning is prohibited with no exceptions. Other safety and prevention actions include: * Do not park vehicles on dry grass. * Ensure any trailer chains do not drag on pavement creating sparks. * Fully extinguish all cigarettes before disposing in a proper container. * Report any observed fires to 911 immediately. 95/DM
Special weather statement, Aug 29, 2:25 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
225 PM CDT Tue Aug 29 2023
LAZ056-059-060-065>069-088-292000-
Lower Plaquemines LA-Lower Terrebonne LA-St. Charles LA-
Lower Jefferson LA-Upper Terrebonne LA-Assumption LA-
Lower Lafourche LA-Upper Lafourche LA-Coastal Jefferson LA-
225 PM CDT Tue Aug 29 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN ST.
CHARLES, TERREBONNE, LAFOURCHE, CENTRAL JEFFERSON, WESTERN
PLAQUEMINES AND SOUTH CENTRAL ASSUMPTION PARISHES THROUGH 300 PM
CDT...
At 225 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cocodrie, or 27 miles south of Houma, moving southwest at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Houma, Cut Off, Galliano, Larose, Lockport, Golden Meadow, Mathews,
Schriever, Gray, Chauvin, Dulac, Raceland, Montegut, Bayou Cane,
Leeville, Cocodrie, Des Allemands, Tambour Bay Buoy, and Lumcon
Center Buoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2915 9096 2922 9126 2931 9134 2937 9125
2931 9120 2933 9113 2949 9128 2960 9119
2963 9108 2971 9110 2978 9053 2953 8983
2912 9027 2925 9035 2920 9039 2921 9043
2929 9044 2925 9052 2911 9063 2906 9086
TIME...MOT...LOC 1925Z 054DEG 26KT 2918 9074
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MSWSpecial weather statement, Aug 29, 3:02 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service New Orleans LA
302 PM CDT Tue Aug 29 2023
MSZ084-087-292045-
Southern Harrison MS-Northern Harrison MS-
302 PM CDT Tue Aug 29 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL HARRISON
COUNTY THROUGH 345 PM CDT...
At 302 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lyman, or 8 miles north of Gulfport, moving northwest at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gulfport, Biloxi, D'iberville, Saucier, Lyman, and Gulfport Airport.
This includes Interstate 10 in Mississippi between mile markers 32
and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3035 8909 3061 8927 3068 8912 3068 8897
3046 8889
TIME...MOT...LOC 2002Z 150DEG 6KT 3054 8905
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MSWSpecial weather statement, Aug 29, 3:22 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
322 PM CDT Tue Aug 29 2023
LAZ079-MSZ077-083-086-292100-
Northern St. Tammany LA-Northern Hancock MS-Southern Hancock MS-
Pearl River MS-
322 PM CDT Tue Aug 29 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL ST.
TAMMANY PARISH, WEST CENTRAL HANCOCK AND SOUTH CENTRAL PEARL RIVER
COUNTIES THROUGH 400 PM CDT...
At 322 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stennis Space Center, or 7 miles south of Picayune, moving west at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Picayune, Pearl River, and Stennis Space Center.
This includes the following Interstates...
Interstate 59 in Louisiana between mile markers 3 and 11.
Interstate 59 in Mississippi between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3050 8949 3037 8950 3033 8977 3051 8977
TIME...MOT...LOC 2022Z 086DEG 13KT 3042 8967
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MSWSpecial weather statement, Aug 29, 3:45 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
345 PM CDT Tue Aug 29 2023
LAZ060-064-077-078-087>090-292115-
Central Plaquemines LA-Western Orleans LA-St. Charles LA-
Upper St. Bernard LA-Lower Jefferson LA-Eastern Orleans LA-
Upper Plaquemines LA-Upper Jefferson LA-
345 PM CDT Tue Aug 29 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL ST.
BERNARD, EAST CENTRAL ST. CHARLES, SOUTHWESTERN ORLEANS, NORTHWESTERN
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES THROUGH 415 PM CDT...
At 345 PM CDT, Doppler radar was tracking a strong thunderstorm
producing a waterspout over Lake Pontachrtrain near East New
Orleans, moving south at 30 mph.
HAZARD...Waterspouts and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
New Orleans, Chalmette, Marrero, Harvey, Avondale, East New Orleans,
Timberlane, Belle Chasse, Metairie, Jefferson, Gretna, Harahan,
Westwego, Jean Lafitte, Woodmere, Elmwood, Terrytown, Bridge City,
Estelle, and Arabi.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 228 and 248.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2979 9030 3005 9014 3005 9011 3007 9001
3010 8997 3007 8990 2970 9001
TIME...MOT...LOC 2045Z 021DEG 26KT 3004 9003
WATERSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
MSWSpecial weather statement, Aug 29, 4:56 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
456 PM CDT Tue Aug 29 2023
LAZ076-078-MSZ086-292230-
Southeast St. Tammany LA-Eastern Orleans LA-Southern Hancock MS-
456 PM CDT Tue Aug 29 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
ORLEANS, SOUTHEASTERN ST. TAMMANY PARISHES IN SOUTHEASTERN LOUISIANA
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 530 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pearlington, or 9 miles southeast of Slidell, moving southwest at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pearlington.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 270 and 272.
Interstate 10 in Mississippi between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3017 8951 3011 8975 3030 8970 3030 8964
3032 8963 3034 8949
TIME...MOT...LOC 2155Z 025DEG 14KT 3021 8965
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MSWThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 4:09 AM CDT | Coastal Flood Advisory | LIX | Hancock | 39 hr |
| Aug 29, 2:00 PM CDT | Fire Weather Watch | LIX | Amite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more | 24 hr |
| Aug 29, 2:00 PM CDT | Red Flag Warning | LIX | Amite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more | 30 hr |
| Aug 29, 3:02 PM CDT | Special Weather Statement | LIX | Harrison | 43 min |
| Aug 29, 3:22 PM CDT | Special Weather Statement | LIX | Hancock | 38 min |
| Aug 29, 4:56 PM CDT | Special Weather Statement | LIX | Hancock | 34 min |
Nearby
Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.